# SDR C2XA08RI083

- Difficulty date: June 12, 2008
- Submitted: July 30, 2008
- Operation: Air carrier
- Aircraft: N14143
- Make and model: Emb EMB-145XR
- Aircraft serial: 145739
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT 2484 - EWR - FLIGHT CREW REPORTED ELECTRICAL ODOR IN CABIN.  EWR MAINTENANCE PERFORMED OPERATIONAL CHECK OF ELECTRICAL SYSTEM AND COULD NOT DUPLICATE THE DISCREPANCY, SYSTEM WORKING PROPERLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.  (S)
